• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Mixing seroquel with risperdal

V

Vincent

Active member
Joined
May 2, 2010
Messages
26
Location
Milton keynes,England
Hi,
i'm wondering if it is safe to try to mix these meds,or if anyone has ever tried to,what were the effects,cheers.
ps i'm on 8 mg of risperdal and was thinking of adding some seroquel to it.
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,626
I wouldn;t think it was a good idea just to add this without any professional advice.

KS
 
T

theburningcat

New member
Joined
Jan 7, 2011
Messages
3
I was on risperidone for psychosis and quetiapine for anxiety for awhile and it was fine, but the doses were relatively low: 2mg risperidone and 75mg quetiapine. It was being monitored by a psychiatrist.
 
A

Arctic

Active member
Joined
Sep 25, 2010
Messages
40
Location
CANADA
You're on 8mg Risperidal ? Because I'm on 3mg Risperidal and I asked it to be increased to 4 mg and they said it doesn't have any better effect at 4mg or higher .
 
V

Vincent

Active member
Joined
May 2, 2010
Messages
26
Location
Milton keynes,England
I upped my dosage on my own from 4 mg of risperdal then to 6 then 8,when i told my therapist they didnt say anything about it,it works ok for me.
I have added 200 mgs of seroquel to my 8 mgs of risperdal and it has taken the edge off of my anxiety,so i'm pleased.
Thanks for the replys.
 
R

rwpyuen

New member
Joined
Nov 12, 2013
Messages
1
Dear All, pray for your health with a research result about mixing sero with risper

+++++++++++++++++++++++++++++++
Talk to your doctor before using QUEtiapine together with risperiDONE. Combining these medications can increase the risk of an irregular heart rhythm that may be serious. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or special monitoring by your doctor to safely use both medications. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or fast or pounding heartbeats during treatment with these medications, whether together or alone. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
+++++++++++++++++++++++++++++++++++++++

My relative who is a nurse checked with the pharmacist also confirms the above possible interaction.

Do keep the mixed for a very safely low dosage and alert if any heart problem comes up.

Pray for your health.

In Christ name.

Amen!
 
L

lostinthought

Guest
What i dont understand is where are you getting all these powerfull mh drugs without a phyciatric dr writting a script.Can you just buy them over the counter in other countrys other than the uk.Just take care as some like quitiapine can knock you sideways (one of the drugs im perscribed) and could make things worse rather than better.And the black market is a big no no.Could be crushed glass or anything.Take care people.xx
 
T

tmont

New member
Joined
Sep 30, 2019
Messages
1
Location
OK
Hi,
i'm wondering if it is safe to try to mix these meds,or if anyone has ever tried to,what were the effects,cheers.
ps i'm on 8 mg of risperdal and was thinking of adding some seroquel to it.
Please be advised that both of those meds have extremely serious long term permanent side effects. I an very mad that I took Risperdal for ten years. Now I would have stopped at one year.
 
Top